+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Kinematic moment invariants for linear Hamiltonian systems



Kinematic moment invariants for linear Hamiltonian systems



Physical Review Letters 64(10): 1073-1075




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 046504385

Download citation: RISBibTeXText

PMID: 10041292

DOI: 10.1103/physrevlett.64.1073


Related references

General moment invariants for linear Hamiltonian systems. Physical Review. A Atomic Molecular and Optical Physics 45(4): 2572-2585, 1992

Families of moment matching based, structure preserving approximations for linear port Hamiltonian systems. Automatica 49(8): 2424-2434, 2013

Invariants for time-dependent Hamiltonian systems. Physical Review. E Statistical Nonlinear and Soft Matter Physics 64(2 Pt 2): 026503, 2001

Lie symmetries and invariants of constrained Hamiltonian systems. Chinese Physics 13(10): 1615-1619, 2004

Generalized adiabatic invariants in one-dimensional Hamiltonian systems. Physical Review Letters 68(25): 3659-3662, 1992

Orbital invariants of integrable Hamiltonian systems. The case of simple systems. Orbital classification of systems of Euler type in rigid body dynamics. Izvestiya: Mathematics 59(1): 63-100, 1995

Imbeddings of integral submanifolds and associated adiabatic invariants of slowly perturbed integrable Hamiltonian systems. Reports on Mathematical Physics 44(1-2): 171-182, 1999

Quantum dynamics of kinematic invariants in tetra- and polyatomic systems. Physical Chemistry Chemical Physics 1(6): 1259-1264, 1999

Energy-second-moment map analysis as an approach to quantify the irregularity of Hamiltonian systems. Physical Review. E Statistical Nonlinear and Soft Matter Physics 74(2 Pt 2): 026209, 2006

Structure preserving model reduction of port-Hamiltonian systems by moment matching at infinity. Automatica 46(4): 665-672, 2010

Feedback invariants of linear multivariable systems. Automatica 8(1): 93-100, 1972

Cotton-type and joint invariants for linear elliptic systems. Thescientificworldjournal 2013: 540705, 2013

Topological invariants in forced piecewise-linear FitzHughNagumo-like systems. Chaos, Solitons & Fractals 23(5): 1553-1565, 2005

Basis of invariants and canonical forms for linear dynamic systems. Automatica 10(2): 175-182, 1974

Rayleigh principle for linear Hamiltonian systems without controllability. Esaim: Control, Optimisation and Calculus of Variations 18(2): 501-519, 2012